# SDR 98ZZZX1614

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1525M
- Make and model: Beech B36TC
- Aircraft serial: EA464
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sight Gauge
- Part number: 00238100215
- Condition: Stuck
- Location: Rt Fuel Qty
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL TANK SIGHT GAUGE STUCK AT 35 GALLONS.  REMOVED AND REPLACED SIGHT GAUGE.  SUGGEST DURING ANNUAL INSPECTION, CHECK FOR CORRECT OPERATION OF SIGHT GAUGES.
